Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Addicted to masturbation, have side effects. Suggestion to overcome it?

sir i want to know that i am addicted of masturbation for 13 year and i want to get rid from this habit . and i also want to know that after stopping the masturbation can i gain my health pshycological and physical healt and its side effect will come to end. i am suffering from its side effect. i have tried lot to left it but ican;t please give suggestion how to overcome from it
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Addiction is masturbation is wrongly interpreted. Actually this is quite normal. The feeling that "there is something wrong with me" is addictive.
Masturbation though unnatural (not actually) is normal with every human being. May be frequency varies. Discomforts are also normal.
But if you start becoming anxious, it is really troublesome. To stop masturbation, there is only way, don't be anxious about it.
Find a psychologist who can help you. I can help you online if you desire so.
Good luck.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor